# SDR SWAA2024081312036

- Difficulty date: July 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN - FWD ANTENNA COVER PLATE AND SKIN HAVE EVIDENCE OF CORROSION AT STA 410; STR 27L.<[01] PARTIAL UPDATED STEPS 1 AND 2.;[02] JOB COMPLETE.
